Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 35, No. 2 (April, 1983)
K. Nishioka The 2-adic representations attached to elliptic curves defined over Q whose points of order 2 are all Q-rational 191−219
M. Kanda On the class of polar sets for a certain class of Lévy processes on the line 221−242
H. Kato Strongly regular mappings with ANR fibers and shape 243−249
S. Yorozu Behavior of geodesics in foliated manifolds with bundle-like metrics 251−272
S. Nishikawa and K. Shiga On the holomorphic equivalence of bounded domains in complete Kähler manifolds of nonpositive curvature 273−278
H. Fujimoto On the Gauss map of a complete minimal surface in Rm 279−288
H. Ono Equational theories and universal theories of fields 289−306
H. Yamamoto Boundaries of the Teichmüller spaces of finitely generated Fuchsian groups of the second kind 307−321
S. Tanno Remarks on Sobolev inequalities and stability of minimal submanifolds 323−329
S. Kamo Some statement which implies the existence of Ramsey ultrafilters on ω 331−343
T. Matsuda and T. Miyata On the unit groups of Burnside rings of finite groups 345−354
K. Tsukada Isotropic minimal immersions of spheres into spheres 355−379

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.